Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Barro on the Ricardian Equivalence Theorem

James M. Buchanan
Journal of Political Economy
Vol. 84, No. 2 (Apr., 1976), pp. 337-342
Stable URL: http://www.jstor.org/stable/1831905
Page Count: 6
  • Get Access
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Barro on the Ricardian Equivalence Theorem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341
  • Thumbnail: Page 
342
    342